Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Light scattering from a sphere arbitrarily located in a Gaussian beam, using a Bromwich formulation

Not Accessible

Your library or personal account may give you access

Abstract

We present a theoretical description of the scattering of a Gaussian beam by a spherical, homogeneous, and isotropic particle. This theory handles particles with arbitrary size and nature having any location relative to the Gaussian beam. The formulation is based on the Bromwich method and closely follows Kerker’s formulation for plane-wave scattering. It provides expressions for the scattered intensities, the phase angle, the cross sections, and the radiation pressure.

© 1988 Optical Society of America

Full Article  |  PDF Article
More Like This
Electromagnetic scattering from a multilayered sphere located in an arbitrary beam

F. Onofri, G. Gréhan, and G. Gouesbet
Appl. Opt. 34(30) 7113-7124 (1995)

Forward scattering of a Gaussian beam by a nonabsorbing sphere

J. T. Hodges, G. Gréhan, G. Gouesbet, and C. Presser
Appl. Opt. 34(12) 2120-2132 (1995)

Scattering of laser beams by Mie scatter centers: numerical results using a localized approximation

Gerard Grehan, B. Maheu, and Gerard Gouesbet
Appl. Opt. 25(19) 3539-3548 (1986)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (234)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved